Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Classification of admissible nilpotent orbits in simple real Lie algebras $E_{6(6)}$ and $E_{6(-26)}$
HTML articles powered by AMS MathViewer

by Alfred G. Noël
Represent. Theory 5 (2001), 494-502
Published electronically: November 9, 2001


This paper completes the classification of admissible nilpotent orbits of the noncompact simple exceptional real Lie algebras. The author has previoulsly determined such orbits for exceptional real simple Lie algebras of inner type. Here he uses the same techniques, with some modifications, to classify the admissible nilpotent orbits of $E_{6(6)}$ and $E_{6(-26)}$ under their simply connected Lie groups.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B20, 17B70
  • Retrieve articles in all journals with MSC (2000): 17B20, 17B70
Bibliographic Information
  • Alfred G. Noël
  • Affiliation: Department of Mathematics, University of Massachusetts, Boston, Massachusetts 02125
  • Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • Email:
  • Received by editor(s): May 18, 2001
  • Received by editor(s) in revised form: August 17, 2001
  • Published electronically: November 9, 2001
  • © Copyright 2001 American Mathematical Society
  • Journal: Represent. Theory 5 (2001), 494-502
  • MSC (2000): Primary 17B20, 17B70
  • DOI:
  • MathSciNet review: 1870599